# SDR JJBA20130916009

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 30,903 hours, 42,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  TIGHTENED UPPER FWD AND AFT DOOR SHELL BOLTS. SEALED BOLT HEADS.  PRESSURIZATION AND OPS CHECKED GOOD.
